Citation: TheRoamingNoam. "Slow Motion: An Experience with Trazodone (exp49090)". Erowid.org. Mar 28, 2018. erowid.org/exp/49090
Well, lets just start off by saying I was in a treatment school. I couldn't sleep and was having a hard time with withdrawal of speed. So the geniuss's there decided to perscribe me to trazadone. They started my at a dose that was very low, I forget exactly what but I the first night taking it, I felt the effects suddenly and knew it might have recreational potential. I got him to give me up to 200mgs. So I would skip one night and the pop them both. I was givin my meds mind you because I was in an a recreational treatment center (rtc). The effects were like this.
At 400mg's I felt the sames as I did on benadryl. No crazy hulucinations, my body feels like a sand bag. Extreme loss of motor skills, blurred vision. Its hard to explain this one, so bear with me, when I would turn my head the imigary would stay untill I was fully focused on something else.
Extremely easy to fall asleep, slow motion.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.